Results: 3

1.
Fig. 2

Fig. 2. From: Phase II Study of Chemoembolization With Drug-Eluting Beads in Patients With Hepatic Neuroendocrine Metastases: High Incidence of Biliary Injury.

A 69 year-old woman with 70 s postcontrast T1-weighted MRI through the mid-liver showing baseline image (A), biloma adjacent to tumor after second DEB-TACE (B, black arrow on left), and resolved biloma after drainage (C)

Nikhil Bhagat, et al. Cardiovasc Intervent Radiol. 2013 April;36(2):449-459.
2.
Fig. 1

Fig. 1. From: Phase II Study of Chemoembolization With Drug-Eluting Beads in Patients With Hepatic Neuroendocrine Metastases: High Incidence of Biliary Injury.

A 68 year-old man with 70 s postcontrast T1-weighted MRI through lower liver showing baseline image with tumor (A), biloma adjacent to tumor (B, black arrow on left), and resolved biloma after drainage, now with mostly necrotic tumor (C)

Nikhil Bhagat, et al. Cardiovasc Intervent Radiol. 2013 April;36(2):449-459.
3.
Fig. 3

Fig. 3. From: Phase II Study of Chemoembolization With Drug-Eluting Beads in Patients With Hepatic Neuroendocrine Metastases: High Incidence of Biliary Injury.

A 66 year-old man with 70 s postcontrast T1-weighted MRI through the mid-liver showing baseline image (A). A biloma formed after the second DEB-TACE procedure, and the patient had a prolonged hospital course and developed multiple small abscesses adjacent to original biloma (B, arrow)

Nikhil Bhagat, et al. Cardiovasc Intervent Radiol. 2013 April;36(2):449-459.

Supplemental Content

Recent activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...
Write to the Help Desk